MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EVA DUAL CHAMBER CONTAINER 3L; CONTAINER, I.V.

BAXTER HEALTHCARE CORPORATION EVA DUAL CHAMBER CONTAINER 3L; CONTAINER, I.V.
Catalog Number H938905
Medical Device Problem Codes Break (1069); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred from (b)(6) 2020 up to present.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that there was difficulty in closing the clamps of an unspecified quantity of exactamix 3000 ml dua l-chamber eva bags.It was further reported that when closing the clamps, pieces of plastic break off inside the hood.This issue was identified during setup prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H10: the actual device was not available; however, five (5) companion samples were received for evaluation.The five (5) samples were opened and visually inspected and no clamp damage was observed.The clamps were however closed with difficulty.The reported condition in difficulty closing the clamps was verified; however not confirmed for damaged clamps.The cause of the difficulty closing clamps was found to be due to a manufacturing related issue.This issue was further investigated.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EVA DUAL CHAMBER CONTAINER 3L
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10563379
Report Number1416980-2020-05869
Device Sequence Number11472135
Product Code KPE
UDI-Device Identifier00085412477473
UDI-Public(01)00085412477473
Combination Product (Y/N)Y
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K960581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/24/2025
Device Catalogue NumberH938905
Device Lot Number63630-A5951
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/27/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date09/21/2020
Supplement Report FDA Received Date10/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1